# SDR DL72S951883

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163362
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP, I/B CARRIAGE SUPPORT FITTING, BOTTOM I/B THRUST BEARING RETAINER BOLT HOLE CORRODED.  ALSO, O/B CARRIAGE SUPPORT FITTING, BOTH BOTTOM THRUST BEARING RETAINER BOLT HOLES CORRODED.  REPAIRED PER SRM 57-50-04 PG 34.  REAMED OVERSIZE AND INSTALLED BUSHINGS.
